10.1002/(sici)1096-9853(199907)23:8<751::aid-nag4>3.0.co;2-1
Doi:
10.1002/(sici)1096-9853(199907)23:8<751::aid-nag4>3.0.co;2-1
Title:
Development and validation of computer models for structures in jointed rock
Author:
Senseny, Paul E.; Pučik, Thomas A.
Year: 1999
Month: 07
Volume: 23
Issue: 8
First_page: 751
Last_page: 778
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: b1766f9dd414676eecc1e27c51ae0757
Filesize: 559344
Timeadded: 2014-08-31 21:46:18
Journalid: 9917
Original Link: https://www.wenrao.com/i/2EQdBeEicucEGYqoz
相关文献
用户也喜欢